# SDR DALA2024090308640

- Difficulty date: September 2, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 58,493 hours, 30,670 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 CORROSION WEB FRAME 20 AT LEVEL STR 23RH SIDE AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED WEB FRAME 20 TO FRAME 24 AT LEVEL STR 23RH SIDE AT FWD GALLEY AREA AS PER A319 SRM 51-72-11 AND SRM 51-42-11. (0535450)
